DOI 10.11817/j.issn.1672-7347.2022.210393
Oxalate crystal-related acute renal injury caused by orlistat: A case report.
Аннотация
We reported a case of oxalate crystal-related acute kidney injury caused by orlistat. The patient was admitted for nephrotic syndrome and acute kidney injury. The pathomorphological assessment of renal biopsy showed intratubular oxalate crystals. The patient reported that she had taken orlistat regularly to loss weight for more than a year. This patient had a habit of drinking vegetable soup and strong herbal tea daily. Orlistat, an intestinal lipase inhibitor, may cause secondary hyperoxaluria, that is, intestinal hyperoxaluria. Dietary habits could be a common precipitating factor for orlistat-relevant hyperoxaluria. It was comprehensively considered to be oxalate crystal-related acute renal injury, and the patient's renal function recovered gradually after drug withdrawal. Clinicians should pay attention to screening drug-related acute kidney injury including orlistat when observing patients with unexplained acute kidney injury, and renal biopsy should be performed if necessary. It is also important to warn people who take the orlistat for weight loss about the side effects of this drug so as to adjust the eating habits.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.